# SDR CA060925003

- Difficulty date: August 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Piper PA 28-180
- Aircraft time: 3,621 hours
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8S5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 6345703
- Condition: Broken
- Location: Ruder Trim Arm
- Part time: 3,676 hours
- Component: Rudder Trim Arm, Piper
- Component part number: 6345703
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN MANUAL RUDDER TRIM WAS APPLIED THE RUDDER FAILED TO RESPOND. SUBSEQUENT INSPECTION FOUND THAT THE ARM THAT CONNECTS THE TRIM ACTUATOR TO THE RUDDER CONTROL ASSEMBLY HAD BROKEN OFF THE ASSEMBLY AT THE EDGE OF THE WELD. THE COMPLETE RUDDER TRIM ARM ASSEMBLY WAS REMOVED AND REPLACED WITH A NEW UNIT. METAL FATIGUE IS SUSPECTED. (TC NR 20060925003)
